# SDR IPXA3580104

- Difficulty date: August 22, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 21,150 hours, 14,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545786
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S3C1 INSPECTION, FLOOR PANEL 232XFF HAD SEVERAL AREAS OF EDGE DAMAGE ALONG THE FASTENER ROW, THE LOWER SURFACE OF THE PANEL, SEVERAL ARE CRACKED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
